# SDR AALA961775

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN CORRODED INSIDE PLENUM AT FS 830 LBL 36.  REMOVED CORROSION AT FS 830 LBL 36 TREATED AND PAINTED AND INSTALLED REPAIR PER SRM 5730-36 SEALED DOUBLER REPAIR AND FASTENERS.  (M)
